# SDR CALA2011092600621

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 43,853 hours, 7,094 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERWEIGHT LANDING DUE TO HEAVY SMOKE IN AFT GALLEY.  LANDING WEIGHT 4207K.  PERFORMED INSPECTION PER AMM 05-51-31 NO FOUND DAMAGE.  ACC PHASE 1 EXAMINATION ACC TASK 05-51-35.
